RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 4(8), Pages 468–477 (Mi msb1754)  

Fixed points and differentiability of the norm

N. M. Gulevich, S. V. Konyagin, R. V. Rakhmankulov


Abstract: It is proved that in a (real) uniformly smooth Banach space $X$ a nonexpansive mapping $f\colon X\to X$ has a fixed point if
$$ \inf\{\|x-y\|:x\in f(\partial E), y\in X\setminus\operatorname{\overline{co}}E\}>0 $$
for some nonempty closed bounded (not necessarily convex) set $E\subset X$ with boundary $\partial E$ and closed convex hull $\operatorname{\overline{co}}E$.
It is also shown that a nonexpansive mapping $f\colon B\to X$, where $B$ is a closed bounded convex subset of a Hilbert space or a two-dimensional strictly convex Banach space $X$, has a fixed point if
$$ \{x+t(f(x)-x):0<t\leqslant 1\}\cap C\ne\varnothing\quadfor all\quad x\in\partial C $$
for some nonempty closed (not necessarily convex) set $C\subset B$.
Bibliography: 11 titles.

Full text: PDF file (621 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 461–469

Bibliographic databases:

Document Type: Article
UDC: 517.988.52
MSC: Primary 47H09, 47H10; Secondary 46B20, 46B22, 46C05
Received: 24.08.1987

Citation: N. M. Gulevich, S. V. Konyagin, R. V. Rakhmankulov, “Fixed points and differentiability of the norm”, Mat. Sb. (N.S.), 136(178):4(8) (1988), 468–477; Math. USSR-Sb., 64:2 (1989), 461–469

Citation in format AMSBIB
\Bibitem{GulKonRak88}
\by N.~M.~Gulevich, S.~V.~Konyagin, R.~V.~Rakhmankulov
\paper Fixed points and differentiability of the norm
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 4(8)
\pages 468--477
\mathnet{http://mi.mathnet.ru/msb1754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=965887}
\zmath{https://zbmath.org/?q=an:0678.47043|0653.47036}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 461--469
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003320}


Linking options:
  • http://mi.mathnet.ru/eng/msb1754
  • http://mi.mathnet.ru/eng/msb/v178/i4/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:320
    Full text:74
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019